# SDR DL76L071636

- Difficulty date: December 19, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 80,524 hours, 12,237 cycles
- Engine: Pwa PW4060
- Engine time: 63,617 hours, 9,608 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Terminal
- Part number: 79275516
- Condition: Broken
- Location: Hpsov
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM JFK, THE LEFT ENGINE BLEED/BLEED LIGHT AND AURAL WARNING KEPT CYCLING.  HAD THEM RESET C/B P11S11 FOR THE LEFT ENGINE BLEED CONTROL WHICH FIXED FOR A SHORT PERIOD AND THEN THE PROBLEM RETURNED.  DUE TO PREV HISTORY, OPTED TO RETURN THE AIRCRAFT TO JFK AND SWAP EQUIP.  FOUND NR 2 TERMINAL BROKEN OFF ON HPSOV VALVE AS PRECAUTION    RE-TERMINATED ALL 3 TERMINALS ON VLV PER MM.  RAN ENG, OPS NORMAL.
